Format

Send to

Choose Destination
See comment in PubMed Commons below
Math Biosci Eng. 2005 Apr;2(2):317-27.

Thresholds for epidemic outbreaks in finite scale-free networks.

Author information

1
Istituto Nazionale di Ottica Applicata, Largo E. Fermi, 6 50125 Florence, Italy. duhwang@ino.it.

Abstract

We numerically investigate the existence of a threshold for epidemic outbreaks in a class of scale-free networks characterized by a parametri- cal dependence of the scaling exponent, influencing the convergence of fluctuations in the degree distribution. In finite-size networks, finite thresholds for the spreading of an epidemic are always found. However, both the thresholds and the behavior of the epidemic prevalence are quite diferent with respect to the type of network considered and the system size. We also discuss agreements and diferences with some analytical claims previously reported.

PMID:
20369925
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center